# SDR DLM88070025

- Difficulty date: January 11, 2007
- Submitted: January 16, 2007
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 50,226 hours, 40,308 cycles
- Engine: Pwa JT8D219
- Engine time: 16,595 hours, 27,983 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Part number: 1945189004
- Part serial: P80168
- Condition: Leaking
- Location: Apu
- Part time: 16,595 hours, 27,983 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING T/O, STRONG ODOR AND HAZE IN AFT CABIN.  FOUND APU OIL CAP LEAKING AND APU INGESTED OIL.  FOUND OIL LEAKING PAST OIL FILLER CAP SEAL.  REPLACED CAP AND  SEAL SERVICED TO FULL.  CLEANED AREA LEAK CKS GOOD.  REMOVED AND REPLACED COALESCER BAGS AND PERFORMED FULL DUCT BURN OUT PER OPN 5089.
